# SDR AALA961621

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Lever
- Condition: Not Closed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2361- AFTER TAKEOFF DFW, WHEN LANDING GEAR LEVER SELECTED UP, LANDING GEAR DOORS WOULD NOT SEQUENCE AND LANDING GEAR DID NOT RETRACT.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  PLACED LANDING GEAR DOOR BYPASS HANDLE IN CLOSED POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
